Previous |  Up |  Next


Title: Über universal optimale Quadraturformeln (German)
Title: On universal quadrature formulae (English)
Author: Babuška, Ivo
Language: German
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 13
Issue: 4
Year: 1968
Pages: 304-338
Category: math
MSC: 65D30
idZBL: Zbl 0247.65010
idMR: MR0244680
DOI: 10.21136/AM.1968.103177
Date available: 2008-05-20T17:42:57Z
Last updated: 2020-07-28
Stable URL:
Reference: Collatz: Funktionalanalysis und numerische Mathematik.Springer 1964, S. 29. Zbl 0139.09802, MR 0165651


Files Size Format View
AplMat_13-1968-4_4.pdf 4.566Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo